MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/6 GREY TCAP

AUTOSOFT 90; INSET II 60/6 GREY TCAP
Lot Number 5262071
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient faced bent cannula issue on (b)(6) 2019 due to which she changed the infusion set and the cartridge.She gave herself a manual injection with an insulin pen.She was not sure if insulin pen was expired but knew that there was not enough insulin in pen to lower her blood glucose level.Thereafter, the second cannula was also found to be bent.The patient was tested for ketones in the night of (b)(6) 2019 and her level was not identified to be dangerous/life threatening by a healthcare professional.The patient experienced high blood glucose level due to two bent cannulas and since she was not receiving insulin from (b)(6) 2019 morning (over 12 hours).Subsequently, she went to the emergency room with blood glucose level over 500 mg/dl and stayed there for 30 minutes.When she left the emergency room, her blood glucose level was high reported to be over 600 mg/dl and she was delirious.Then, she was admitted to the intensive care unit on (b)(6) 2019, where she received fluids through intravenous route and manual injections, which resolved the issue.The infusion set had been in use for less than a day and there was no permanent damage to the patient.She did not notice any damage when the package was first opened.She was released from the hospital on (b)(6) 2019.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information was available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/6 GREY TCAP
MDR Report Key8743284
Report Number3003442380-2019-01581
Device Sequence Number13788580
Product Code FPA
UDI-Device Identifier05705244014305
UDI-Public05705244014305
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/01/2021
Device Lot Number5262071
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date06/28/2019
Patient Sequence Number1